Vol 5, No 1 (2013)

Table of Contents

Some convergence regions of branched continued fractions of special form Article (Українська) References
O. E. Baran 4-13
Conjugacy growth in branch groups Article (Українська) References
I. V. Bondarenko 14-18
Integral mean of Green’s potentials and their conjugate Article (Українська) References
Ya. V. Vasyl'kiv, M. Ya. Kravec 19-29
On estimations of solutions of one convolution type equation Article References
B. V. Vynnytskyi, V. M. Dilnyi 30-35
Superextensions of cyclic semigroups Article References
V. M. Gavrylkiv 36-43
The completeness of a normed space is equivalent to the homogeneity of its space of closed bounded convex sets Article References
I. Hetman 44-46
On bidual bases in the space of symmetric analytic functions on $l_1$ Article References
O. M. Holubchak, A. V. Zagorodnyuk 47-49
The growth of Weierstrass canonical products of genus zero with random zeros Article (Українська) References
Yu. V. Zakharko, P. V. Filevych 50-58
Hypercyclic operators on spaces of block-symmetric analytic functions Article References
V. V. Kravtsiv, Z. G. Mozhyrovska, A. V. Zagorodnyuk 59-62
On equivalence of pairs of matrices, which determinants are primes powers, over quadratic Euclidean rings Article (Українська) References
N. B. Ladzoryshyn 63-69
On diameters estimations of the commuting graphs of Sylow $p$-subgroups of the symmetric groups Article (Russian) References
Yu. Yu. Leshchenko, L. V. Zoria 70-78
Weak Darboux property and transitivity of linear mappings on topological vector spaces Article (Українська) References
V. K. Maslyuchenko, V. V. Nesterenko 79-88
First-order linear partial differential equations in the class of separately differentiable functions Article (Українська) References
V. I. Myronyk, V. V. Mykhaylyuk 89-93
On the Kolyvagin's formula, the Tate pairing associated to an isogeny, the local Artin map and the Hilberts symbol Article (Українська) References
V. I. Nesteruk 94-101
Approximation of the periodical functions of high smoothness by the rightangled Fourier sums Article (Українська) References
O. O. Novikov, O. G. Rovenska 102-109
Conditional operations on fuzzy numbers Article References
Kh. O. Nykyforchyn 110-113
Operator calculus on the class of Sato’s hyperfunctions Article References
M. I. Patra, S. V. Sharyn 114-120
Construction on the Green function for Vallee-Poussin problem for nonlinear system of differential equations Article (Українська) References
R. I. Sobkovich, A. I. Kazmerchuk 121-128
Asymptotic behavior of averaging of entire functions of improved regular growth Article References
R. V. Khats’ 129-133
On a measure of algebraic independence of modulus and values of Jacobi elliptic function Article (Українська) References
Ya. M. Kholyavka 134-142
Supercompactness of spaces of capacities and its consequences Article (Українська) References
T. M. Cherkovskyi 143-149
Two-step secant type method with approximation of the inverse operator Article (Українська) References
S. M. Shakhno, H. P. Yarmola 150-155
Aggregation-iterative analogues and generalizations of projection-iterative methods Article (Українська) References
B. A. Shuvar, A. F. Obshta, M. I. Kopach 156-163
Grigorchuk Rostislav Ivanovich — 60th anniversary Article (Українська)
  164-165


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.